# SDR CA130819011

- Difficulty date: August 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Loose
- Location: Exhaust
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, A
- Precautionary procedure: E, A

## Discrepancy

(CAN) IT WAS REPORTED THAT THE NR 1 ENGINE HAD A FIRE WARNING AND THE PILOT SHUTDOWN AND SECURED THE ENGINE, AND AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE.  THE ON GROUND TROUBLESHOOTING FOUND A LOOSE/DETACHED EXHAUST NOZZLE CLAMP.
